# SDR AWXA200200776

- Difficulty date: August 10, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N52601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK A 1.25 INCH CRACK WAS FOUND ON FLOORBEAM SUPPORT ANGLE BETWEEN BS 660 - 680.  MAINTENANCE REMOVED CRACKED FLOORBEAM SUPPORT ANGLE, FABRICATED A NEW FLOOR SUPPORT ANGLE, AND INSTALLED REPAIR IAW B757-200 SRM 51-10-02, PG 15 AND SRM 51-40-02, PG 8, 11-12.
